# SDR GUUA12280701

- Difficulty date: December 28, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 26,673 hours, 28,344 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RT ELEVATOR HINGE BRACKET EXFOLIATED.  REPLACED RT ELEVATOR HINGE BRACKET.
